# SDR SWIA200414295

- Difficulty date: December 16, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 41,612 hours, 50,938 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WHEN FLAPS SELECTED UP, FLAP CONTROL FAULT.  REMOVED AND REPLACED FLAP CONTROL UNIT IAW 27-50-06 AND CLEANED CANNON PLUGS OF GLYCOL.  OPERATIONAL CHECK GOOD.  P/N OFF 300500-1007, S/N OFF 0009.
